a PSSD interview with Rohan from India

*PSSD (Post-SSRI Sexual Dysfunction) is irreversible sexual disfigurement caused by psychiatric drugs. Genital numbness and loss of arousal; or sexual dysfunction.

The same drugs are used to chemically castrate sex offenders. But they are also given to children... by 'mental health'...




This is a PSSD interview with Rohan, 22 years old from India, Shimla.

This is a transcripted interview.

Daryl: In your own words what is PSSD?

Rohan: In my words pssd is damage caused to my genital by ssri by which I can't feel libido and it affects my erection.

Daryl: How did you come into contact with the doctor that prescribed the spoken psychiatric drug poisons?

Rohan: By the internet.

Daryl: How old were you?

Rohan: 22 years

Daryl: Did the doctor prescribing this controlled drug explain to you the high likelihood of it causing Sexual Dysfunction?

Rohan: No even after it causing sexual dysfunctions he wouldn't come clean that it was the drugs he gave me. He tried to tell me it wasn't the drugs he gave me.

Daryl: Did the doctor tell you they use the same drug to chemically castrate sex offenders?

Rohan: No

Daryl: Did this doctor inform you that the Sexual Dysfunction alteration to your body may be permanent?

Rohan: He has even not accepted the sexual dysfunctions which really happens to me.

Daryl: Did the leaflet small print mention irreversible sexual dysfunction?

Rohan: No the pharmacist said I don't have any leaflet. He only gave me a strip of drugs, not even a box.

Daryl: When did you notice your genitals start to go numb?

Rohan: Within 2 or 3 days.

Daryl: How scary was this experience?

Rohan: So scary that I started breaking my household things and shouting "why did I take it". When I go outside People started staring at to me due to my sadness. Feeling is just like I had lost some of my body part.

Daryl: At what point did you understand that your sexual function is not coming back?

Rohan: Before, pre ssri, I get highly aroused and within a next day of masturbation. but after 5 day of withdrawal I can't get even a semi erection.

Daryl: What did your doctors say about this?

Rohan: They totally deny that it is due to meds. One psychiatrist say it is due to bicycle riding and one say it is my thoughts that causing illusion.

Daryl: Did any psychologist, counsellor, mental health worker or doctor or psychiatrist ever report this severe life altering adverse effect to any adverse effect report agency?

Rohan: No they shout at me saying that there is no such agency where I can report it.

Daryl: How long were you on them for?

Rohan: 2 months.

Daryl: How did this affect your life at the time?

Rohan: Worst I lost my Job, my relatives, my friends, my soul, my personality, and my bank balance.

Daryl: How has this affected your life?

Rohan: Now I am still remaining at my home most of my time. Searching in the web for sexual improvement. I have completely lost trust towards the medical professional. And I am so scared to take a meds for cold also without researching it's side effects.

Daryl: Did you experience a drug withdrawal from the 'mental health' drug?

Rohan: Yes insomnia at whole night, loss of appetite, loss of appetite is gone but insomnia is still present at much degree.

Daryl: Have you received any compensation for being chemically castrated?

Rohan: No I tried to complain about that psychiatrist through the web. They call me and say "there is no use of complaining. Your sexual functions will get revealed before the public if you complain". After regularly asking for compensation to the psychiatrist for health recovery and for a sake of humanity He gets angry and says "yes drugs cause you that do whatever you want. We all psychiatrists have unity No one will accept this." And he order her compounder and other patient to throw me away from his clinic.

Daryl: What kind of alteration to your life has this brought to you? If you had to put a number from 0 to 10, 10 being the most something can.

Rohan: 9. At least I can think of improving my sexuality.

Daryl: I would describe the effect since (PSSD) as like it feels like a dead piece of meat now hanging down between my legs instead of a (living breathing) sexual organ like it did before. Does it feel the same way for you?

Rohan: Yes.

Daryl: Do you think this psychopathically cruelty drug dealing is more cruel or helpful?

Rohan: Yes very cruel. It can ruin ones life.

Daryl: Is there something that you really think people should know?

Rohan:Yes First avoid any meds if it can be cured naturally. If you want to take drugs use the internet to check it's side effects. And even in net if you can't find side effect but you feel side effect then stop talking it immediately because in clinical trials people don't always tell truth and it is not recorded.

Support the Rxisk.org Prize Campaign To Cure PSSD by Pledging To The Prize Fund

Comments

  1. This comment has been removed by a blog administrator.

    ReplyDelete
  2. This comment has been removed by a blog administrator.

    ReplyDelete

Post a Comment

Related Posts Plugin for WordPress, Blogger...

Popular posts from this blog

Sterilising The Mentally Ill: Post-SSRI Sexual Dysfunction (PSSD)

Young man leaves a PSSD suicide note

The BMA come out on psychoactive drugs